# SDR ORJA98166

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 2C EMERGENCY PATH LIGHT INOPERABLE.  FOUND BROKEN WIRE.  REPAIRED WIRE.  OPS CHECK GOOD.  OK FOR CONTINUED SERVICE.  (M)
